Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/5712
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Математичне моделювання в теорії різання |
Authors |
Shvets, Stanislav Volodymyrovych
Кушнір, М.В. |
ORCID | |
Keywords | |
Type | Conference Papers |
Date of Issue | 2009 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/5712 |
Publisher | Вид-во СумДУ |
License | Copyright not evaluated |
Citation | Швець, С. В. Математичне моделювання в теорії різання [Текст] / С. В. Швець, М. В. Кушнір // Матеріали науково-технічної конференції викладачів, співробітників, аспірантів і студентів факультету технічних систем та енергоефективних технологій : конференція присвячена Дню науки в Україні. - Суми : СумДУ, 2009. - Ч.I. - С. 61-62. |
Abstract | |
Appears in Collections: |
Наукові видання (ТеСЕТ) |
Views

1

1

1

296

579130

1

9465

12

6

7747472

3892662

143044696

318294959
Downloads

2

297

1

23185579

1

143044694

191
Files
File | Size | Format | Downloads |
---|---|---|---|
39.pdf | 192.48 kB | Adobe PDF | 166230765 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.